Please login or register.

Login with username, password and session length
Advanced search  

News:

Please have a look at the questionnaire page if you have a spare minute.

twitter facebook blogger

Author Topic: Gp has changed my hrt  (Read 214 times)

lemondrop

  • Member
  • *
  • Posts: 32
Gp has changed my hrt
« on: November 08, 2018, 03:59:45 PM »

Hi ladies,
Saw gp yesterday and after some discussion she has changed me from evorel conti on to femoston 1/5 , (as femseven patch not available).
I felt that although some symptoms were controlled, that the norithisterone is not agreeing with me , in way I feel it makes me more foggy? And very anxious and tearful at times .
I was so worried about my memory that she gave me a memory test ( new one she said , very sensitive) which I passed with flying colours - I had a few times that I just couldnít recall some small things that I had done around the house  . Although I had brain fog I never had that until starting  the patch ? Iyswim.

Anyway should I wait for patch change day (Saturday) to take this patch off and start tablets ? Or can I do it now ?
Thanks ladies

Lemondrop
Logged

Dotty

  • Member
  • *
  • Posts: 1123
Re: Gp has changed my hrt
« Reply #1 on: November 08, 2018, 06:28:50 PM »

Has she changed you to Femoston Conti or Femoston Sequi ?
Logged

Hurdity

  • Member
  • *
  • Posts: 9946
Re: Gp has changed my hrt
« Reply #2 on: November 08, 2018, 07:25:30 PM »

Femoston 1/5 is the low dose conti preparation - the sequi are 1/10 and 2/10.

As you are on conti HRT you can switch over at any time. However the Evorel is medium dose and the Femoston low dose so depending on how you absorb the tablet oestrogen compared with the patch you may notice a difference re menopausal symptoms - although hopefully it will suit you equally well for hot flushes etc.

Re the brain fog. It may well be that this is/was caused by taking continuous progestogen - whatever the type - as it can have this effect on some women. Therefore if you don't see a difference after a few weeks then unless you have endometriosis it might be worth going onto a sequi (cyclical) HRT but you would then get a withdrawal bleed and see how you feel.

I hope this one does suit you and you feel more alert soon!

Hurdity x
Logged

lemondrop

  • Member
  • *
  • Posts: 32
Re: Gp has changed my hrt
« Reply #3 on: November 08, 2018, 08:33:34 PM »

Hello hurdity and dotty - yes itís femoston conti. Should have made clear that I had brain fog before HRT thatís why I went on it - it just seemed to change on it . The anxiety has been horrible Iíve had some really horrible days and back to hardly sleeping. Although memory test at docs was ok Iím still obsessive over it and the anxiety had focused on it so Iím in a vicious circle .

Anyway so if I take patch off tonight should I start tablets in the morning? And this is prob a stupid question- could I take two of these tablets if I felt horrible again ? Iím really hoping that this prog suits me better, isnít it supposed to be kinder ? Thanks girls xxx

Logged

lemondrop

  • Member
  • *
  • Posts: 32
Re: Gp has changed my hrt
« Reply #4 on: November 08, 2018, 08:44:59 PM »

You know what Iím actually quite scared about this now . The thought of feeling worse or going back to how I was a few months back makes me want to lie down and sob 😢
Logged

jillydoll

  • Member
  • *
  • Posts: 359
  • Hiya
Re: Gp has changed my hrt
« Reply #5 on: November 08, 2018, 09:10:30 PM »

Hi Lemondrop.
Donít worry, itíll be ok Iím sure. Youíll make your anxiety worse.
Iím on femoston conti, and Iíve been known to double up. But had trouble with too much of the progesterone, (gave me breast pain) when I did that, so I now take one and half mg of the Femoston,
Plus 1mg Sandrena gel. The progesterone in the femoston suites me fine, itís the best Iíve ever had.
You never know, your foggy brain may improve straight away, and your doc has proven to you that thereís nothing seriously wrong with your brain, so to me, it may be the northisterone doing it, just like Femseven patches caused me terrible migraines for months on end.
I know how scary it is, stressing over getting worse , or going back to where you were before, but I think youíll be fine on the femoston.
Good luck, keep us informed.

Jd xx
Logged

lemondrop

  • Member
  • *
  • Posts: 32
Re: Gp has changed my hrt
« Reply #6 on: November 08, 2018, 09:19:42 PM »

Aww thank you jilly . Yes I hope so too . I read somewhere re the doubling up I think . Xx
Logged

jillydoll

  • Member
  • *
  • Posts: 359
  • Hiya
Re: Gp has changed my hrt
« Reply #7 on: November 08, 2018, 10:01:01 PM »

Just a thought Lemondrop.
I used to take the femoston in the mornings, but found them made me too sleepy.
So I changed the time to about 6pm. I found that suited me better.
Itís the prog, makes us tired....

Good luck....xx
Logged